MAUDE Adverse Event Report: OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL

OMNILIFE SCIENCE INC. APEX KNEE; PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Model Number KC-36054
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 05/02/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant made no indication of any omnilife science device malfunction or deficiency related to the identity, quality, durability, reliability, safety, effectiveness or device performance contributing to the adverse event.Review of the manufacturing documentation and sterilization documentation for the devices in question revealed no deviation from process or non-conformity of product that would have caused or contributed to the adverse event.
 
Event or Problem Description
A complaint was initiated for a patient who underwent a knee revision surgery that occurred on (b)(6) 2020.The original surgery occurred on (b)(6) 2009.The reason for revision is suspected infection.During the revision, the tibial insert and retaining bolt were removed and replaced for new components.

Brand Name
APEX KNEE
Common Device Name
PROSTHESIS, KNEE, PATELLOFEMOROTIBIAL
Manufacturer (Section D)
OMNILIFE SCIENCE INC.
480 paramount dr.
raynham, ma
MDR Report Key10029159
Report Number1226188-2020-00078
Device Sequence Number11732902
Product Code JWH
UDI-Device Identifier00841690101765
UDI-Public00841690101765
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K060192
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/01/2013
Device Model NumberKC-36054
Device Catalogue NumberKC-36054
Device Lot Number3550
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/04/2020
Initial Report FDA Received Date05/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age68 YR